Change search
ReferencesLink to record
Permanent link

Direct link
D-optimal Designs for Quadratic Logistic Regression Models
Stockholm University, Faculty of Social Sciences, Department of Statistics.
2007 (English)In: International Journal of Statistical Sciences, ISSN 1683-5603, Vol. 6, no Special issue, 269-303 p.Article in journal (Refereed) Published
Abstract [en]

D-optimal designs are derived for certain quadratic logistic regression models. The performance of the D-optimal designs regarding maximum likelihood estimation of model parameters and estimation of the optimum of the response function is studied for different sample sizes. Comparisons are made with a couple of non-optimal designs. There were found to be disagreements between the asymptotic distribution and the small sample distribution of the maximum likelihood estimator. The designs are also evaluated as to what extent they suffer from the problem of non-existence of the maximum likelihood estimator. The probability that the maximum likelihood estimate exists is compared for the various designs. Non-existence proved to be a substantial problem for these quadratic logistic models.

Place, publisher, year, edition, pages
2007. Vol. 6, no Special issue, 269-303 p.
Keyword [en]
D-optimal design; Logit model; Response Surface Methodology; Maximum likelihood estimator; Separation
URN: urn:nbn:se:su:diva-14371OAI: diva2:180891
Available from: 2008-09-08 Created: 2008-09-08 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fackle Fornius, Ellinor
By organisation
Department of Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 157 hits
ReferencesLink to record
Permanent link

Direct link